Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorBanas̈, Józef
dc.contributor.authorBanas, Kamil
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2017-10-17T14:08:31Z
dc.date.available2017-10-17T14:08:31Z
dc.date.issued2011-06-20
dc.identifier.citationAgarwal, R. P., Banas, J., Banas, K., & O'regan, D. (2011). Solvability of a quadratic hammerstein integral equation in the class of functions having limits at infinity. Journal of Integral Equations and Applications, 23(2), 157-181.en_US
dc.identifier.urihttp://hdl.handle.net/11141/2012
dc.descriptionFixed point theorem of darbo type, Measure of noncompactness, Quadratic hammerstein integral equation, Superposition operatoren_US
dc.description.abstractThe goal of the paper is to prove that a quadratic Hammerstein integral equation has solutions in the class of real functions denned, bounded, continuous on the real half-axis and having limits at infinity. The main tools used in our investigations are the technique of measures of noncompactness and the Darbo fixed point theorem. We provide an example illustrating our theory. © 2011 Rocky Mountain Mathematics Consortium.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2011 Rocky Mountain Mathematics Consortiumen_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/issn/0897-3962/en_US
dc.titleSolvability of a quadratic hammerstein integral equation in the class of functions having limits at infinityen_US
dc.typeArticleen_US
dc.identifier.doi10.1216/JIE-2011-23-2-157


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record